MAUDE Adverse Event Report: ENCORE MEDICAL L.P LINER/NON-HOODED-NEU, MP9, HXE-PLUS, 40MM; HIP PROSTHESIS, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER, + ADDITIVE, POROUS

ENCORE MEDICAL L.P LINER/NON-HOODED-NEU, MP9, HXE-PLUS, 40MM; HIP PROSTHESIS, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER, + ADDITIVE, POROUS
Catalog Number 931-40-756
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Implant Pain (4561)
Date of Event 08/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2019-00887; 931-40-756, s808 - infection, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - due to pain and possible infection.

Brand Name
LINER/NON-HOODED-NEU, MP9, HXE-PLUS, 40MM
Common Device Name
HIP PROSTHESIS, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER, + ADDITIVE, POROUS
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key17761635
Report Number1644408-2023-01251
Device Sequence Number6664719
Product Code OQG
UDI-Device Identifier00888912099783
UDI-Public00888912099783
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number931-40-756
Device Lot Number763N1945
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2023
Initial Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
010-55-025 LOT: 006A1272; 430-98-058 LOT: 592G1103; 497-40-000 LOT: 641C1080
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale